# SDR AU970485

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1203859400
- Condition: Faulty
- Location: Landing Gear Sel
- Component: Emb
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR FAULTY - SUSPECT CAUSED BY FAULTY MICRO SWITCHES
